# SDR 2006FA0000527

- Difficulty date: May 21, 2006
- Submitted: May 22, 2006
- Operation: General aviation
- Aircraft: N11BX
- Make and model: Beech F33A
- Aircraft serial: CE388
- Aircraft time: 6,690 hours
- Engine: Cont IO520B
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 1U478003
- Part serial: T409
- Condition: Failed
- Location: Engine
- Part time: 219 hours
- Component: Engine, Cont
- Stage of operation: CR
- How discovered: C
- Nature of condition: I, G
- Precautionary procedure: O

## Discrepancy

VACUUM PUMP FAILURE INFLIGHT, FIRST NOTICED ATTITUDE CHANGE (STARTED DECENDING RAPIDLY) (AUTOPILOT ENGAGED).
